# SDR AALA201908169003

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 12,725 hours, 5,691 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cable
- Condition: Defective
- Location: Door Release
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INFO TO MX. GEAR NOT DOWN AND LOCKED ECAM PERFORMED ECAM PROCEDURE AND CLEARED ECAM. REMOVED AND REPLACED L/H GEAR DOOR RELEASE CABLE AND BYPASS  VALVE PER AMM 32-31-13 AND AMM 32-12-16.
